MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number RTL199
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a rollator.The device has not been returned for evaluation.We are filing this report in an overabundance of caution to be timely.We will submit a follow-up once additional data is received.The device was loaned to a friend who fell and broke her hip.The owner of the device said the device was not the cause of the incident.The user slipped and fell.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key12248541
Report Number2438477-2021-00033
Device Sequence Number2796074
Product Code ITJ
UDI-Device Identifier00822383000701
UDI-Public822383000701
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2021
Report Date (Section F) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL199
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA07/29/2021